Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Rational points on, and the arithmetic of, elliptic curves: A tale of two books (and an article)
HTML articles powered by AMS MathViewer

by Joseph H. Silverman PDF
Bull. Amer. Math. Soc. 54 (2017), 591-594 Request permission
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 11G05
  • Retrieve articles in all journals with MSC (2010): 11G05
Additional Information
  • Joseph H. Silverman
  • Affiliation: Mathematics Department, Box 1917 Brown University, Providence, Rhode Island 02912
  • MR Author ID: 162205
  • ORCID: 0000-0003-3887-3248
  • Email:
  • Received by editor(s): May 24, 2016
  • Published electronically: January 5, 2017
  • © Copyright 2017 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 54 (2017), 591-594
  • MSC (2010): Primary 11G05
  • DOI:
  • MathSciNet review: 3683626